# SDR 97ZZZX1047

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2704N
- Make and model: Cessna 335
- Aircraft serial: 3350003
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4040A
- Condition: Broken
- Location: Rt Mlg
- Part time: 4,630 hours
- Component: Parkerhanfin
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ROLL OUT, PILOT NOTICED JERKING ACTION ON THE RT MLG.  AFTER PARKING AND FURTHER INVESTIGATION, REVEALED A 5 TO 6 INCH CHUNK OF WHEEL GONE, AND TIRE RUBBING ON BRAKE ASSEMBLY.  SUSPECT HEAT FROM BRAKES HAS TRANSFERRED ENOUGH HEAT TO WEAKEN WHEEL TO POINT OF FAILURE.  SUBMITTER RECOMMENDED RUNNING WHEELS UNDER TIME LIMITS OF SOME SORT.
